RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borovskikh, Yuri V

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 28

Number of views:
This page:311
Abstract pages:2768
Full texts:1233

http://www.mathnet.ru/eng/person45550
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190560

Publications in Math-Net.Ru
2000
1. Yu. V. Borovskikh, “On a normal approximation of $U$-statistics”, Teor. Veroyatnost. i Primenen., 45:3 (2000),  469–488  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:3 (2001), 406–423  isi
1996
2. Yu. V. Borovskikh, M. L. Puri, V. V. Sazonov, “Normal approximation of $U$-statistics in Hilbert space”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  481–504  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 405–424  isi
1991
3. V. S. Korolyuk, Yu. V. Borovskikh, “Weak convergence of distributions of $UH$-statistics to stable laws”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  577–580  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 596–600  isi
4. Yu. V. Borovskikh, “$UB$-statistics”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  417–433  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 427–444  isi
1990
5. V. S. Korolyuk, Yu. V. Borovskikh, “$U$-statistics with increasing powers”, Dokl. Akad. Nauk SSSR, 314:3 (1990),  547–551  mathnet  mathscinet; Dokl. Math., 42:2 (1991), 502–506
1989
6. V. S. Korolyuk, Yu. V. Borovskikh, “$\mathrm{UH}$-statistics”, Dokl. Akad. Nauk SSSR, 308:6 (1989),  1301–1304  mathnet  mathscinet  zmath; Dokl. Math., 40:2 (1990), 432–435
1988
7. V. S. Korolyuk, Yu. V. Borovskich, “Rate of Convergence for Degenerate Von-Mises Functionals”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  136–146  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 125–135  isi
1985
8. V. S. Korolyuk, Yu. V. Borovskih, “Approximation of non-degenerate $U$-statistics”, Teor. Veroyatnost. i Primenen., 30:3 (1985),  417–426  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:3 (1986), 439–450  isi
9. Yu. V. Borovskih, “Estimates of the characteristic functions of some random variables with applications to $\omega^2$-statistics. II”, Teor. Veroyatnost. i Primenen., 30:1 (1985),  104–112  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:1 (1986), 117–127
1984
10. Yu. V. Borovskikh, “Normal approximation in infinite-dimensional spaces”, Dokl. Akad. Nauk SSSR, 278:6 (1984),  1291–1296  mathnet  mathscinet  zmath
11. Yu. V. Borovskih, “Estimates of the characteristic functions with applications to $\omega^2$-statistics. I”, Teor. Veroyatnost. i Primenen., 29:3 (1984),  474–487  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:3 (1985), 488–503  isi
1983
12. Yu. V. Borovskikh, “Asymptotics of $U$-statistics and von Mises functionals”, Dokl. Akad. Nauk SSSR, 269:2 (1983),  265–269  mathnet  mathscinet  zmath
1982
13. Yu. V. Borovskikh, “Asymptotics of $\omega^2$-statistics”, Dokl. Akad. Nauk SSSR, 264:1 (1982),  14–18  mathnet  mathscinet  zmath
1980
14. Yu. V. Borovskikh, V. S. Korolyuk, “Additive problems of analytic number theory and the asymptotics of distributions of rank statistics”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  525–529  mathnet  mathscinet  zmath
1976
15. Yu. V. Borovskikh, “Asymptotic analysis in Hilbert space and some problems of mathematical statistics”, Dokl. Akad. Nauk SSSR, 228:3 (1976),  521–524  mathnet  mathscinet  zmath
16. Yu. V. Borovskikh, “Some theorems on complete asymptotic expansions for random walks with two boundaries”, Dokl. Akad. Nauk SSSR, 228:2 (1976),  269–272  mathnet  mathscinet  zmath
17. Yu. V. Borovskikh, “A probabilistic remark about the interpolating problem by Abel–Goncharov”, Zap. Nauchn. Sem. LOMI, 56 (1976),  5–11  mathnet  mathscinet  zmath; J. Soviet Math., 14:2 (1980), 1021–1027
18. Yu. V. Borovskikh, “Complete asamptotic expansions for continuous from below (from above) random walks with two boundaries”, Zap. Nauchn. Sem. LOMI, 55 (1976),  64–101  mathnet  mathscinet  zmath; J. Soviet Math., 16:2 (1981), 957–985
1975
19. Yu. V. Borovskikh, “On Kolmogorov's goodness-of-fit test for samples from finite populations”, Dokl. Akad. Nauk SSSR, 220:6 (1975),  1251–1254  mathnet  mathscinet  zmath
20. Yu. V. Borovskikh, “On the N. V. Smirnov two samples problem”, Zap. Nauchn. Sem. LOMI, 53 (1975),  54–63  mathnet  mathscinet  zmath
21. Yu. V. Borovskikh, “Complete asymptotic expansions for the problem of two samples”, Zap. Nauchn. Sem. LOMI, 53 (1975),  4–53  mathnet  mathscinet  zmath
1974
22. Yu. V. Borovskikh, “Complete asymptotic expansions of distributions of nonparametric criteria based on random size samples”, Zap. Nauchn. Sem. LOMI, 43 (1974),  133–154  mathnet  mathscinet
23. Yu. V. Borovskikh, “Exact distributions of certain goodness of fit criteria and their complete asymptotic expansions”, Zap. Nauchn. Sem. LOMI, 43 (1974),  107–132  mathnet  mathscinet
24. Yu. V. Borovskikh, “Similar zones in the problem of compar in the location parameters of two exponential distributions with unknown variances”, Zap. Nauchn. Sem. LOMI, 43 (1974),  6–14  mathnet  mathscinet
25. Yu. V. Borovskikh, “The complete asymptotical expansion of Kolmogorov fit test”, Zap. Nauchn. Sem. LOMI, 41 (1974),  30–66  mathnet  mathscinet  zmath
26. Yu. V. Borovskikh, “The new method of calculations of exact distributions occuring in nonparametrical statistics”, Zap. Nauchn. Sem. LOMI, 41 (1974),  25–29  mathnet  mathscinet  zmath
27. Yu. V. Borovskikh, “To the theory of full asymptotic expansions of exact statistic distributions of “goodness of fit” criteria”, Zap. Nauchn. Sem. LOMI, 39 (1974),  206–223  mathnet  mathscinet  zmath
1972
28. Yu. V. Borovskikh, “Characterization of the normal law by the property of stochastic independence of the sample mean and the first central moment for the sample”, Zap. Nauchn. Sem. LOMI, 29 (1972),  51–56  mathnet  mathscinet  zmath

1976
29. Yu. Borovskih, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  896  mathnet; Theory Probab. Appl., 21:4 (1977), 875–876

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021